Skip to content
Sexual Side Effects of Taking Hormone Pills?
avatar
An_246188 posted:
I'm 16 and never really was into masturbating but ever since I've started the estrogen pills, I'm unable to masturbate. This is extremely awkward to talk about but if someone could explain why or tell me they have the same issue, I'd greatly appreciate it
Reply
 
avatar
ForeverFrustrated responded:
I dont have the same issue , but from what I've been told my doctors and research online, its normal to loose the sex drive when adding hormones to oneself. remeber with PCOS your hormones are already off balance , I lost my sex drive for about 3 months one time. and i go to college. so it was definitely random lol its important to get a regular hormone check up


Spotlight: Member Stories

I am female in her twenties! I was diagnosed with pcos at the age of 17. I was having less periods and was concerned so I had tests run and was diagno...More

Helpful Tips

Muscle Cars - Selecting The Right One For You
Purchase a rowdy car gift always be a big conclusion With so umpteen contr T-Advance astive things that you poorness to bed into ... More
Was this Helpful?
0 of 0 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.